# SDR 2007UALA04712

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 38,076 hours, 4,709 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BD10007001
- Condition: Shorted
- Location: Galley Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BC GALLEY WHEN CEILING LIGHTS ARE TURNED ON SMOKE AND ELECT ODOR IS PRESENT.  FOUND SHORTED LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY OP CHECKED GOOD.  AC OK FOR SERVICE.
